# SDR SWAA2021081903982

- Difficulty date: August 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Isolator
- Condition: Broken
- Location: Bs 578
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RIGHT HAND SIDE STATION 578 3RD ISOLATOR FROM THE TOP IS BROKEN. ; STARTING AT THE PSU RAIL AND COUNTING DOWN . MARKED WITH A STREAMER. / [01] REPLACED RIGHT HAND SIDEWALL ISOLATOR AT STATION 578 3RD FROM THE TOP I/A/W SRM 51-40-02-01-0G; [02] VERIFIED STEP 1 C\W
